Hi, I am 28 years old and feeling burning sensation in front part of both thighs since one year. Besides the said problem, I am also feeling some depression, for which I am taking the dose of Depex 20mg daily in a night as per doctor recommendation. After assessment, it came to know that my Vitamin B12 level is low (i-e163.5 pg/ml) while the normal range is 191 to 663. After taking the medicine dose for two months with consultation of general physician, the level increased and now in normal range (B12 Level: 562 pg/ml) and still injection dose will be continued for Six months. The recent report of B12 Serum shows that B12 level increased and complained problem supposed to be resolved, but feeling the same problem (i-e feeling burning sensation in front part of both thighs).
Feeling below problems,
1) Burning in front part of both thighs
2) Depression ( Feeling that nerves on right side of brain running fast)
3) Sore of tongue
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.